Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Diabetic, having flank pain. Microalbumin levels higher, severe constipation, sugar level high. Possible reason?

I am type 1 diabetic and I am having slight flank pain. My A1c was checked a few weeks ago at a 7.5, thyroid levels were normal, microalbumin levels were slightly higher but my endocrinologist didnt seem concerned, and I am experiencing pretty serious constipation. I have tried tons of fiber , even metumusil with prune juice. The flank pain comes and goes. I am staying hydrated but my sugars tend to be higher in the past day with the pain. What could it be?
Asked On : Sat, 16 Mar 2013
Answers:  2 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described details, there appears to be diabetes associated complications.
Flank pain could be due to diabetic neuropathy (dermatomal) or fecolith impaction.
You should consult with internal medicine specialist/ endocrinologist and should go for thorough check up.
You should go for complete blood count, renal function test, lipid profile glycosylated hemoglobin (HbA1c), urine routine microscopy.
You should take plenty of water, high fibres diet with laxative containing dulcolax, milk of magnesia and liquid paraffin.
You should also take Gabapentin. pregabalin, epalrestat, methylcobalamin and oxcarbazepine.
Take care,
Dr. Mayank Bhargava
Answered: Tue, 19 Mar 2013
I find this answer helpful
General & Family Physician Dr. Gopal Krishnam Raju's  Response
can be urinary tract infection as its common with diabetics use norfloxacin 400mg twice daily 7days u will be ok :)
Answered: Tue, 19 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor